Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2014 (2014), Article ID 503719, 8 pages
http://dx.doi.org/10.1155/2014/503719
Research Article

Growth Analysis of Composite Entire Functions Related to Slowly Changing Functions Oriented Relative Order and Relative Type

1Department of Mathematics, University of Kalyani, Kalyani, Nadia District, West Bengal 741235, India
2Rajbari, Rabindrapalli, R. N. Tagore Road, Krishnagar, Kotwali, Nadia District, West Bengal 741101, India
3Jhorehat Fakir Chandra High School for Girls, Jhorehat, Sankrail, Howrah District, West Bengal 711302, India

Received 19 June 2014; Accepted 19 August 2014; Published 8 September 2014

Academic Editor: Arcadii Z. Grinshpan

Copyright © 2014 Sanjib Kumar Datta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some results on comparative growth properties of maximum terms and maximum moduli of composite entire functions on the basis of relative -order and relative -type are proved in this paper.